Top PDF Solutions of nonlinear integral equations and their application to singular perturbation problems

Solutions of nonlinear integral equations and their application to singular perturbation problems

Solutions of nonlinear integral equations and their application to singular perturbation problems

boundary layer are given for x and x 1 • It is characteristic of these asymptotic expansions to consist of parts that may be computed by using only ordinary pert[r]

70 Read more

An Application of Differential Transform Method in Singular Perturbation Problems

An Application of Differential Transform Method in Singular Perturbation Problems

Abstract In this paper, the differential transform method is used to find approximate analytical and numerical solutions of singular perturbation problems. The principle of the method is briefly introduced and then applied for solving two mathematical models of stiff initial value singular perturbation problems. The results are then compared with the exact solutions to demonstrate the reliability and efficiency of the method in solving the considered problems.

7 Read more

Positive solutions for singular coupled integral boundary value problems of nonlinear higher order fractional q difference equations

Positive solutions for singular coupled integral boundary value problems of nonlinear higher order fractional q difference equations

Therefore, there have been some papers dealing with the existence and multiplicity of so- lutions or positive solutions for boundary value problems involving nonlinear fractional differential equations; see [–] and references cited therein. At the same time, we notice that boundary value problems for a coupled system of non- linear fractional differential equations have been addressed by several researchers. For instance, for some results for the existence of solutions or positive solutions for a cou- pled system of nonlinear fractional differential equations, we refer the readers to [–]
Show more

22 Read more

Positive solutions for the singular nonlocal boundary value problems involving nonlinear integral conditions

Positive solutions for the singular nonlocal boundary value problems involving nonlinear integral conditions

19. Agarwal, RP, O’Regan, D: Existence theory for single and multiple solutions to singular positone boundary value problems. J. Differ. Equ. 175, 393-414 (2001) 20. Agarwal, RP, O’Regan, D: A survey of recent results for initial and boundary value problems singular in the dependent variable. In: Handbook of Differential Equations: Ordinary Differential Equations, vol. 1, pp. 1-68 (2000)

25 Read more

Analysis of Abel-type nonlinear integral equations with weakly singular kernels

Analysis of Abel-type nonlinear integral equations with weakly singular kernels

Abel-type integral equations are associated with a wide range of physical problems such as heat transfer [], nonlinear diffusion [], propagation of nonlinear waves [], and they can also be applied in the theory of neutron transport and in traffic theory. In the past  years, many researchers investigated the existence and uniqueness of nontrivial solutions for a large number of Abel-type integral equations by using various analysis methods (see [–] and references therein).

16 Read more

Solvability for system of nonlinear singular differential equations with integral boundary conditions

Solvability for system of nonlinear singular differential equations with integral boundary conditions

In recent years, to the best of our knowledge, although there are many papers concern- ing the existence of positive solutions for nth order boundary value problems with dif- ferent kinds of boundary conditions for system (see [–] and the references therein), results for the system (.) are rarely seen. Moreover, the methods mainly depend on the Krasonsel’skii fixed point theorem, fixed point index theory, the upper and lower solution technique, some new fixed point theorem for cones, etc. For example, in [], by applying the Krasonsel’skii fixed point theorem, Henderson and Ntouyas studied the existence of at least one positive solution for the following system:
Show more

12 Read more

Existence of multiple positive solutions for singular boundary value problems of nonlinear fractional differential equations

Existence of multiple positive solutions for singular boundary value problems of nonlinear fractional differential equations

In this paper, we consider the properties of the Green’s function for the nonlinear fractional differential equation boundary value problem D q 0+ u(t) = f (t,u(t)), t ∈ J := [0, 1], u(0) = u (1) = 0, where 1 < q ≤ 2 is a real number, and D q 0+ is the standard Riemann-Liouville differentiation. As an application of the Green’s function, we give some multiple positive solutions for singular boundary value problems, and we also give the uniqueness of solution for a singular problem by means of the

16 Read more

Positive solutions to singular Dirichlet type boundary value problems of nonlinear fractional differential equations

Positive solutions to singular Dirichlet type boundary value problems of nonlinear fractional differential equations

Adv. Differ. Equ. 2012, 66 (2012) 11. Hao, X., Liu, L., Wu, Y.: Positive solutions for nonlinear fractional semipositone differential equation with nonlocal boundary conditions. J. Nonlinear Sci. Appl. 9, 3992–4002 (2016) 12. Jebari, R.: Solvability and positive solutions of a system of higher order fractional boundary value problem with integral conditions. Fract. Differ. Calc. 6, 179–199 (2016)

14 Read more

Exact solutions of nonlinear interval Volterra
 integral equations

Exact solutions of nonlinear interval Volterra integral equations

There are many applications in real problems that modeled by Volterra integral equa- tions, for example, in fluid mechanics, bio-mechanics [16, 24, 26]. There are many methods both numerical and analytical approaches to solve nonlinear equations like as finite differ- ence method, finite element method, homotopy analysis method, homotopy perturbation method and variational iteration method and its modification [1, 2, 3, 6, 5, 8, 9, 10, 12, 25]. One of the efficient tool for solving nonlinear equations is the decomposition method which was stated in [4, 15]. In this direction, Khan et al. [14, 18] have improved this method. This improvement has the following main advantageous that we can select initial guess appropriately without having noise terms. Also, some efforts have been done in [17, 19, 20].
Show more

14 Read more

Nonlinear unsteady flow problems by multidimensional singular integral representation analysis

Nonlinear unsteady flow problems by multidimensional singular integral representation analysis

2000 Mathematics Subject Classification: 65L10, 65R20. 1. Introduction. Over the last years, an increasing interest has been con- centrated on the study of nonlinear multidimensional singular integral equa- tions because of their application to the solution of modern and complicated problems of solid and fluid mechanics theory. Such problems are solved by computational methods as closed-form solutions are not possible to be de- termined. The algorithms which are used for the numerical evaluation of the nonlinear singular integral equations consist with the latest high technology for the solution of modern problems of solid mechanics, fluid mechanics, and aerodynamics.
Show more

14 Read more

1.Introduction In recent years, singular integral equations arise in many problems of

1.Introduction In recent years, singular integral equations arise in many problems of

µθ − λ ∫ − − θ = , ( 0 < < υ 1 ) . (5.2 T he N um erical R esults T he N um erical R esults T he N um erical R esults: T he N um erical R esults Maple programm is used to compute the exact and approximate solutions and errors Ε N of Eqs.(5.1), (5.2) with Carleman kernel by using the product Nyström methods for linear (k = 1) and nonlinear (k = 3) cases , for different values of υ = 0.389 and 0.22, that corresponding to Polyurethane and Nickel materials at T= 0.1, 0.5 ,0.9, and

16 Read more

Positive solutions for singular boundary value problems involving integral conditions

Positive solutions for singular boundary value problems involving integral conditions

Integral boundary conditions and multi-point boundary conditions for differential equations come from many areas of applied mathematics and physics [–]. Recently, sin- gular boundary value problems have been extensively considered in a lot of literature [, , , ], since they model many physical phenomena including gas diffusion through porous media, nonlinear diffusion generated by nonlinear sources, chemically reacting systems as well as concentration in chemical or biological problems. In all these problems, positive solutions are very meaningful.
Show more

13 Read more

Positive solutions for singular nonlinear fractional differential equation with integral boundary conditions

Positive solutions for singular nonlinear fractional differential equation with integral boundary conditions

h(s)u(s) dA(s) denotes the Riemann-Stieltjes integral with a signed measure, in which A : [, ] → R is a function of bounded variation. Fractional differential equations have attracted more and more attention from the re- search communities due to their numerous applications in many fields of science and engineering including fluid flow, rheology, diffusive transport akin to diffusion, electri- cal networks, probability, etc. For details, see [–] and the references therein. On the other hand, boundary value problems with integral boundary conditions for ordinary dif- ferential equations arise in many fields of applied mathematics and physics such as heat conduction, chemical engineering, underground water flow, thermoelasticity, and plasma physics. The existence and multiplicity of positive solutions for such problems have be- come an important area of investigation in recent years.
Show more

15 Read more

Applications of Singular Perturbation Techniques to Control Problems

Applications of Singular Perturbation Techniques to Control Problems

7. Composite Feedback Control of Nonlinear Systems In the preceding three sections approximations of both the optimal feedback control and the optimal trajectory consisted of slow and fast parts. They were obtained from singularly perturbed Riccati equations or two-point boundary value problems. These optimality conditions also consisted of slow and fast parts. A further step toward a final decomposition of the two-time- scale design has been made which decomposes the optimal control problem itself into a slow subproblem and a fast subproblem. Separate solutions of these
Show more

100 Read more

Mixture of a New Integral Transform and Homotopy Perturbation Method for Solving Nonlinear Partial Differential Equations

Mixture of a New Integral Transform and Homotopy Perturbation Method for Solving Nonlinear Partial Differential Equations

He’s Polynomials 1. Introduction A new integral transform is derived from the classical Fourier integral. A new integral transform [3] was intro- duced by Artion Kashuri and Associate Professor Akli Fundo to facilitate the process of solving ordinary and partial differential equations in the time domain. Some integral transform method such as Laplace, Fourier, Su- mudu and Elzaki transforms methods, are used to solve general nonlinear non-homogenous partial differential equation with initial conditions and use fullness of these integral transform lies in their ability to transform dif- ferential equations into algebraic equations which allows simple and systematic solution procedures. Non-linear phenomena, that appear in many areas of scientific fields such as solid state physics, plasma physics, fluid me- chanics, population models and chemical kinetics, can be modeled by nonlinear differential equations. The impor- tance of obtaining the exact or approximate solutions of nonlinear partial differential equations in physics and mathematics is still a significant problem that needs new methods to discover exact or approximate solutions. Also a new integral transform and some of its fundamental properties are used to solve general nonlinear non-homo- genous partial differential equation with initial conditions.
Show more

7 Read more

Bright and Singular Soliton Solutions of Tzitzéica Type Equations Appear in Nonlinear Optics

Bright and Singular Soliton Solutions of Tzitzéica Type Equations Appear in Nonlinear Optics

Soliton and periodic solutions were derived by the hyperbolic tangent method together with the Painleve property to both the TDBM (1) and the TT (2) equations [3]. Parallel developments in both computer technologies and symbolic softwares have greatly contributed to solve lots of problems defined in various fields covering applied mathematics, physics and many engineering fields. A diverse class of effective methods have successfully been introduced to study this class of equations, for example [3, 10–15]. On the other hand some of the commonly used approaches, for solving nonlinear evolution equations, are: The ansatz [16–18], modified simple equation [19], the first integral [20,21], ( G G 0 )-expansion [22], sine-Gordon expansion [23, 24]. Furthermore, some other excellent works like Kudryashov methods [25], a modified form of Kudryashov and functional variable methods [26–28]
Show more

12 Read more

Solutions of singular integral equations

Solutions of singular integral equations

Uniformly Valid Asymptotic Solution to a Volterra Equation on an infinite Interval,. Integral Equations of Volterra Type, J.[r]

9 Read more

On the Existence and Uniqueness of Holder Solutions of Nonlinear Singular Integral Equations with Carleman Shift

On the Existence and Uniqueness of Holder Solutions of Nonlinear Singular Integral Equations with Carleman Shift

The successful development of the theory of singular integral equations (SIE) naturally stimulated the study of singular integral equations with shift (SIES). (see [9,11,13,14], [15-18] and others). Existence results and approximate solutions have been studied for certain classes of nonlinear singular integral equations (NSIE) and nonlinear singular integral equations with shift (NSIES) by many authors among them we mention [1-6, 12, 20]. The classical and more recent results on the solvability of NSIE should be generalized to corresponding equations with shift,(see [22]). The theory of SIES is an important part of integral equations because of its recent applications in many fields of physics and engineering, (see [8,15,17]).
Show more

11 Read more

On the nonexistence of positive solution of some singular nonlinear integral equations

On the nonexistence of positive solution of some singular nonlinear integral equations

Ruy, On a nonexistence of positive solution of Laplace equation in upper half-space with Cauchy data, Demonstratio Mathematica 28 (1995), no. Binh, On a nonexistence of positive solution[r]

10 Read more

On the approximate solution of nonlinear singular integral equations with positive index

On the approximate solution of nonlinear singular integral equations with positive index

There is a large literature on nonlinear singular integral equations with Hiibert and Cauchy kernel and on related nonlinear Riemann-Hilbert problems for analytic functions, cf.. the mon[r]

8 Read more

Show all 10000 documents...